# SDR UHLA2008110700005

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 10,092 hours, 6,350 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 70244401930
- Part serial: 04082336
- Condition: Defective
- Location: Mau
- Part time: 10,092 hours, 6,350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7610 ORD TO MSP - IN CRUISE CREW RECEIVED MAU3 FAIL.  THE DECISION WAS MADE TO RETURN TO FIELD; AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MAU 3A POWER SUPPLY.
